MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that they had to override gantry, but the gantry was at the prescribed start angle for treatment.
 
Additional Manufacturer Narrative
H6 updated.H11 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that they had to override the gantry, but the gantry was at the prescribed start angle for treatment.It was ascertained from the software logs that an override of the gantry occurred prior to treating a field.The gantry tolerance is set to 0.3 in mosaiq, however the data shows that the prescribed and actual gantry angles matched at 350.0 degrees which should not have required an override.This is the correct gantry angle for the field.Based upon the available information there has been no mistreatment.Elekta were unable to reproduce this scenario in-house where the prescribed gantry and the actual gantry were the same, and an override of the gantry was required.The issue was not readily reproducible by the customer and appears to be a one-time occurrence.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
kungstensgatan 18
box 7593
stockholm, SE-10 3 93
SW  SE-103 93
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL,
MDR Report Key19476393
Report Number3015232217-2024-00020
Device Sequence Number6875751
Product Code IYE
UDI-Device Identifier00858164002282
UDI-Public(01)00858164002282(10)2.81.070
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date07/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown